An extension of a characterization of the automorphisms of Hilbert space effect algebras

Lajos Molnár, Endre Kovács

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

The aim of this paper is to show that if an order preserving bijective transformation of the Hilbert space effect algebra also preserves the probability with respect to a fixed pair of mixed states, then it is an ortho-order automorphism. A similar result for the orthomodular lattice of all sharp effects (i.e., projections) is also presented.

Original languageEnglish
Pages (from-to)141-149
Number of pages9
JournalReports on Mathematical Physics
Volume52
Issue number1
DOIs
Publication statusPublished - Aug 2003

Keywords

  • Automorphisms
  • Hilbert space effect algebra
  • Preservers

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'An extension of a characterization of the automorphisms of Hilbert space effect algebras'. Together they form a unique fingerprint.

  • Cite this